Zur Mathematik der Optionen

Bartels, Hans-Jochen

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Mathematische Semesterberichte
Volume: 46
Issue number: 1
Page range: 29-45
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0720-728X
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Bartels, Hans-Jochen (1999) Zur Mathematik der Optionen. Mathematische Semesterberichte Berlin [u.a.] 46 1 29-45 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item